How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17806
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

My heart rate is really low and I don't feel quite right, My

Customer Question

My heart rate is really low and I don't feel quite right
JA: Do you know if your family has a history of heart disease? In general, how would you describe your health lately?
Customer: My dad had a minor heart attack and I used to suffer tachycardia. Been bed bound due to faints
JA: Anything else in your medical history you think the doctor should know?
Customer: I have daily seizures, mild asthma and suffer migraines occasionally
Submitted: 7 months ago.
Category: Health
Expert:  Dr. Saha replied 7 months ago.

Hello!
My name is*****
Welcome to JustAnswer.
I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  Dr. Saha replied 7 months ago.

How is the rate now?

Which medicines do you take?

Customer: replied 7 months ago.
It's about 38, I take naproxen, paracetamol, pregabalin, omeprazole, sirdupla inhaler, buscopan, topiramate,
Expert:  Dr. Saha replied 7 months ago.

Please write your pulse rate now.

Since when are you having low rate?

Customer: replied 7 months ago.
Its 37
Been about a week since it dropped low
Expert:  Dr. Saha replied 7 months ago.

Thank you for all the information,
I am sorry for your health condition.
37 or 38 / min is quite low.
This rate needs investigation.
There can be a few causes.
This can be due to block in the conduction system of heart.
Sinus or other sites of slowing can be possible too.
Often the cause is due to ischemia or low blood supply to heart.
There can be myocarditis, cardiomyopathy.
Hormonal disorders like low thyroid, medicinal effect, obstructive sleep apnea can be associated.
I would suggest to consult cardiologist for an examination.
An EKG,echo, Holter monitoring can be needed.
I hope this information helps.
If there’s anything else I can do, please let me know.
Wish your good health.
Please rate my answer excellent if you are satisfied with it.
Regards.

Customer: replied 7 months ago.
is there anything I can do at home and now to help me feel better and increase heart rate, I was investigated with my heart last year as it was beating really fast and there was nothing wrong with heart then
Expert:  Dr. Saha replied 7 months ago.

I am sorry.
There is unfortunately no home measures to increase the rate.
The cause needs to be determined & treated precisely.
A monitor would be helpful to detect the exact rate & rhythm.

Customer: replied 7 months ago.
Could it be any of the medications I'm on
Customer: replied 7 months ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Help via Email or Text or Video Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. Saha replied 7 months ago.

Did you start any new medicine recently in last week?

Customer: replied 7 months ago.
Sorry didn't mean to press that request button
Expert:  Dr. Saha replied 7 months ago.

It is not necessary.

Please reply in chat mode.

Customer: replied 7 months ago.
No the most recent one is topiramate which I started in may
Expert:  Dr. Saha replied 7 months ago.

Topiramate may not cause it.

Your medicines may not be the factor.

Customer: replied 7 months ago.
Oh, I was hoping it might of been one of them, although I did read side effects for all medications I'm on and they all mention fast heart rate and a possible effect!!
Customer: replied 7 months ago.
What is the lowest it should go down to before I should be really worried, where it would be unsafe? Or what signs should I look out for, to be worried
Expert:  Dr. Saha replied 7 months ago.

Your rate is already quite low.

There can be symptoms of palpitation, shortness of breath, dizziness, chest pain etc. from it.

Customer: replied 7 months ago.
what would you say would be unsafe, pulse wise
Expert:  Dr. Saha replied 7 months ago.

It would be unsafe if it goes below 40.

However, you may not be able to count it properly.

It is continuing for a week without any symptom.

It is better to get it checked by doctor & EKG.